Strange symptoms accompanying headache when very tired.


Q: Hi, I am 21, am generally healthy and am on the combined pill. I was unwell (URTI) last week and have been tired since. Last night I started to develop a slight headache, have pins and needles in my extremities (nose, fingers and feet) and have trouble remembering words to put sentences together. I was really tired so I went to sleep and was fine this morning - I don't know what it was or if I should be worried about it or not?

Symptoms:  Symptoms - tingling extremities and inability to think of words, slight headache

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon